# SDR DXTA2014082205863

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 11,640 hours, 7,430 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC115
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT PAC AIR HAS DIRTY SOCK SMELL FROM WEMACS.  R & R BOTH COCKPIT & CABIN COALESCE SOCKS.  OPERATED PAC AIR, NO SMELL NOTED.  OPERATION & LEAK CHECKS GOOD.  ALL WORK DONE IAW MM 21-51-00.
